# SDR C77A201401240011

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Pylon
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZE FASTENER HOLE ON PYLON PANEL 419KL.  REAMED FASTENER HOLE BACK TO ROUND & INSTALLED NAS 1169C REPAIR WASHER IAW STANDARD PROCEDURES IN SRM 51-40-02 ON WORK ORDER 738174-424 IAW ETD 2014-170-005780 & EA E175-54-163 REV IR WORK ORDER 1352237.
